Differential and Integral Equations
- Differential Integral Equations
- Volume 16, Number 9 (2003), 1083-1092.
Boundedness of global solutions of nonlinear diffusion equation with localized reaction term
We consider some nonlinear heat equations with nonlocal reaction term in space, in smoothly bounded domains. We prove that all global solutions are uniformly bounded, in other words that blow-up in infinite time cannot occur.
Differential Integral Equations, Volume 16, Number 9 (2003), 1083-1092.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Rouchon, Pierre. Boundedness of global solutions of nonlinear diffusion equation with localized reaction term. Differential Integral Equations 16 (2003), no. 9, 1083--1092. https://projecteuclid.org/euclid.die/1356060558